RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 1, Pages 17–30 (Mi msb4958)  

This article is cited in 1 scientific paper (total in 1 paper)

On the asymptotic behavior of solutions of certain linear differential equations of second order containing a large parameter

D. P. Kostomarov


Full text: PDF file (849 kB)

Bibliographic databases:
Received: 15.05.1956

Citation: D. P. Kostomarov, “On the asymptotic behavior of solutions of certain linear differential equations of second order containing a large parameter”, Mat. Sb. (N.S.), 45(87):1 (1958), 17–30

Citation in format AMSBIB
\Bibitem{Kos58}
\by D.~P.~Kostomarov
\paper On the asymptotic behavior of solutions of certain linear differential equations of second order containing a large parameter
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 1
\pages 17--30
\mathnet{http://mi.mathnet.ru/msb4958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=96858}
\zmath{https://zbmath.org/?q=an:0122.06406}


Linking options:
  • http://mi.mathnet.ru/eng/msb4958
  • http://mi.mathnet.ru/eng/msb/v87/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “On certain special functions that arise in the solution of ordinary differential equations by asymptotic methods”, Comput. Math. Math. Phys., 36:11 (1996), 1547–1566  mathnet  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:206
    Full text:96
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020